A survey of stochastic __MATH0__-regular games (bibtex)
by Krishnendu Chatterjee, Thomas A. Henzinger
Reference:
A survey of stochastic __MATH0__-regular gamesKrishnendu Chatterjee, Thomas A. HenzingerJ. Comput. Syst. Sci., volume 78, number 2, pages 394-413, 2012.
Bibtex Entry:
@article{CH12,
title = {A survey of stochastic $\omega$-regular games},
ee = {http://dx.doi.org/10.1016/j.jcss.2011.05.002},
journal = {J. Comput. Syst. Sci.},
author = {Krishnendu Chatterjee and Thomas A. Henzinger},
number = {2},
volume = {78},
url = {/pubpdf/A_survey_of_stochastic___omega_-regular_games.pdf},
year = {2012},
bibsource = {DBLP, http://dblp.uni-trier.de},
pages = {394-413},
}
Powered by bibtexbrowser